Alert archive / Nevada / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 8, NWS Reno, NV

May 22, 2009Lyon County, Storey County, Nevada

NWS Reno, NV issued this severe thunderstorm warning at May 22, 2009, 6:46 PM PDT for Lyon County, Storey County, Nevada. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2009, 6:46 PM PDT (01:46 UTC)
Expired
May 22, 2009, 7:15 PM PDT
In force
29 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Lyon County, NV, Storey County, NV

The radar

The Reno radar (KRGX), 59 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 1.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2009-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2009-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
3680 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KREV 230146
SVRREV
NVC019-029-510-230215-
/O.NEW.KREV.SV.W.0008.090523T0146Z-090523T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
646 PM PDT FRI MAY 22 2009

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CARSON CITY IN WESTERN NEVADA...
  WEST CENTRAL LYON COUNTY IN WESTERN NEVADA...
  SOUTH CENTRAL STOREY COUNTY IN WESTERN NEVADA...

* UNTIL 715 PM PDT

* AT 643 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS  
  OF 60 MPH.  THIS STORM WAS LOCATED ALONG HIGHWAY 50 BETWEEN DAYTON 
  AND STAGECOACH MOVING SOUTH AT 5 MPH.

* LOCATIONS AFFECTED INCLUDE...DAYTON...HIGHWAY 50 AND RAWE PEAK.

MODERATE TO HEAVY RAIN AND SMALL HAIL WILL ALSO OCCUR WITH THIS 
STORM.  DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

LAT...LON 3913 11934 3915 11963 3937 11958 3936 11935
TIME...MOT...LOC 0144Z 004DEG 3KT 3928 11948

$$

BRONG
2 follow-up statements
000 
WWUS55 KREV 230156
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
656 PM PDT FRI MAY 22 2009

NVC019-029-510-230215-
/O.CON.KREV.SV.W.0008.000000T0000Z-090523T0215Z/
STOREY NV-LYON NV-CARSON CITY NV-
656 PM PDT FRI MAY 22 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM PDT
FOR EAST CENTRAL CARSON CITY...WEST CENTRAL LYON AND SOUTH CENTRAL
STOREY COUNTIES...

AT 652 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR THE JUNCTION OF HIGHWAY 50 AND SIX MILE CANYON 
ROAD...MOVING SOUTH AT 5 MPH.

* LOCATIONS AFFECTED INCLUDE...DAYTON...SIX MILE CANYON...DAYTON   
VALLEY AIRPARK...HIGHWAY 50.

HEAVY RAIN AND DANGEROUS LIGHTNING WILL ALSO OCCUR WITH THIS 
STORM.DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A STURDY 
STRUCTURE AND STAY AWAY FROM WINDOWS.  

LAT...LON 3913 11934 3915 11963 3937 11958 3936 11935
TIME...MOT...LOC 0153Z 004DEG 3KT 3927 11948

$$

BRONG
000 
WWUS55 KREV 230215
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
715 PM PDT FRI MAY 22 2009

NVC019-029-510-230223-
/O.EXP.KREV.SV.W.0008.000000T0000Z-090523T0215Z/
STOREY NV-LYON NV-CARSON CITY NV-
715 PM PDT FRI MAY 22 2009

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CARSON CITY...
WEST CENTRAL LYON AND SOUTH CENTRAL STOREY COUNTIES WILL EXPIRE AT
715 PM PDT...

THE STORM THAT EARLIER PROMPTED THE SEVERE THUNDERSTORM WARNING HAS
WEAKENED...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  

THE LYON COUNTY OFFICE OF EMERGENCY MANAGEMENT AND SPOTTERS IN 
DAYTON REPORTED HEAVY RAIN WITH PONDING OF WATER ON ROADS.  RAIN 
FROM THIS WEAKENED THUNDERSTORM WILL CONTINUE OVER THE AREA THROUGH 
745 PM.

GUSTY WINDS TO 40 MPH AND AREAS OF BLOWING DUST REMAIN POSSIBLE 
THROUGH THIS EVENING.

IF YOU OBSERVED ANY WIND DAMAGE...HAIL...OR FLOODING FROM THE STORM 
EARLIER...REPORT IT TO THE NATIONAL WEATHER SERVICE IN RENO. CALL 
OUR OFFICE AT 775-673-8100. YOUR REPORTS HELP US IMPROVE OUR WARNING 
PROCESS.

LAT...LON 3913 11934 3915 11963 3937 11958 3936 11935
TIME...MOT...LOC 0213Z 004DEG 3KT 3925 11948

$$

BRONG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:46 PM PDT, 3 hours earlier.

Area forecast discussion, May 22, 3:46 PM PDT, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
346 PM PDT FRI MAY 22 2009

.SHORT TERM...
DIURNAL CONVECTION PRETTY MUCH ON TRACK WITH THE FORECAST THIS
AFTERNOON. THE ONLY THING TO WATCH THROUGH 7-8 PM WILL BE THE
BUILDING CUMULUS NEAR AND WEST OF RENO AND ALONG THE VIRGINIA RANGE.
RAIN IS UNLIKELY WITH VERY DRY LOW LEVELS BUT MID LEVEL INSTABILITY
IS DECENT AND THERE IS SOME WEST WIND CONVERGENCE SO A FEW LIGHTNING
STRIKES ARE POSSIBLE. THE EVENING SHIFT MAY HAVE TO MONITOR THIS
AND SEND OUT A QUICK UPDATE.

A TRICKY FORECAST ON TAP FOR THE REGION THROUGH MEMORIAL DAY. THE
FIRST ITEM OF CONCERN AFTER DIURNAL CONVECTION DIES OUT THIS
EVENING IS AN APPROACHING UPPER LEVEL DISTURBANCE WEST OF SAN
FRANCISCO. WITH 500-300 MB LAPSE RATES BETWEEN 7.5 AND JUST OVER
8 C/KM AND INCOMING LIFT EVIDENCED BY COOLER CLOUD TOPS IN THE
INFRARED...ELEVATED CONVECTION IS POSSIBLE LATE TONIGHT AND
SATURDAY MORNING NORTH OF RENO AND LAKE TAHOE. ALSO...WITH SOME
FORCING...INCREASING MOISTURE OVER THE REGION...AND MILD LOWS
OVERNIGHT IN MANY AREAS...DIURNAL CONVECTION COULD START RATHER
EARLY SATURDAY (BY LATE MORNING).

WITH THE UPPER DISTURBANCE OFF THE COAST MOVING THROUGH SATURDAY...I
DO EXPECT SOME WESTERLY FLOW IN THE EARLY EVENING TO PUSH CONVECTION
OFF THE CREST AND INTO THE BASIN.

SUNDAY AND SUNDAY NIGHT...ANOTHER WEAK DISTURBANCE IS EXPECTED TO
DRIVE A DEFORMATION AXIS SOUTH THROUGH THE CWA. WITH MOISTURE
STILL HANGING AROUND...THIS IS EXPECTED TO SET OFF SHOWERS AND
THUNDERSTORMS FOR THE NORTHERN CWA ESPECIALLY BY SUNDAY AFTERNOON.
FURTHER SOUTH...DIURNAL CONVECTION WILL DEVELOP AND PERHAPS EVEN
COMBINE WITH THE SOUTHWARD MOVING CONVECTION FROM THE NORTHERN CWA
BY EVENING. THE DEFORMATION AXIS ACROSS THE NORTHERN CWA WILL
SLIDE SOUTH OVERNIGHT INTO MONDAY MORNING. WITH PLENTY OF MOISTURE
IN PLACE...IT SHOULDNT TAKE MUCH TO KEEP AT LEAST SHOWERS GOING
SUNDAY NIGHT AND MONDAY MORNING NORTH OF INTERSTATE 80.

FOR MEMORIAL DAY...SREF INSTABILITY PARAMETERS AND MODEL DATA FROM
THE GFS/NAM INDICATE THAT THE FOCUS FOR AFTERNOON SHOWERS AND
THUNDERSTORMS WILL BE SOUTH OF INTERSTATE 80 AND MAYBE EVEN HIGHWAY
50. THEREFORE...I REMOVED WEATHER MENTION FROM THE NORTHERN CWA
AND KEPT 30-40% POPS SOUTH. SNYDER

.LONG TERM...TUESDAY THROUGH FRIDAY...
NO MAJOR CHANGES TO THE ONGOING FORECAST FOR NEXT WEEK. BUMPED UP
POPS AND CLOUD COVER A BIT WITH BETTER CONFIDENCE OF CONVECTIVE
ACTIVITY. DETAILS STILL NEED TO BE IRONED OUT...BUT MODELS ARE IN
PRETTY GOOD AGREEMENT AND CONSISTENT WITH OVERALL PATTERN OF
RETROGRESSION OF THE LOW PRESSURE OVER THE SOUTHWESTERN STATES. THIS
LOW WILL JOIN WITH ANOTHER AREA OF LOW PRESSURE OFF THE THE SOUTHERN
CA COAST BY MIDWEEK. THIS LOOK TO BE A FAIRLY CLASSIC SETUP FOR
THUNDERSTORMS IN OUR AREA...WITH SOUTHEAST FLOW ALOFT CONTINUING TO
FEED MOISTURE UP THE SIERRA AND INTO THE WESTERN GREAT BASIN.
AFTERNOON HEATING WILL GET THE STORMS STARTED OVER THE HIGHER
ELEVATIONS

MOISTURE WILL CONTINUE TO INCREASE EACH DAY AS WE GET SOUTHEAST
FLOW...WITH PRECIPITABLE WATER VALUES REACHING UP TO NEAR 1.0 INCH
WED AND THU. THIS WILL PROVIDE A VERY CONDUCIVE ATMOSPHERE FOR
SCATTERED WET THUNDERSTORMS AND LOCALLY HEAVY RAINFALL AMOUNTS
ESPECIALLY FROM RENO-TAHOE SOUTHWARD INTO MONO AND MINERAL COUNTIES.
THIS PATTERN WILL CONTINUE THROUGH NEXT WEEK...WITH THE THREAT OF
STORMS EACH AFTERNOON AND EVENING. BEST CHANCE FOR THUNDERSTORMS IN
THE RENO AREA LOOK TO BE WED-THU. HOON
&&

.AVIATION...
VFR CONDITIONS THROUGH 12Z SAT. ISOLD TSTMS THRU 04Z OVER THE SIERRA
FROM KTVL SOUTHWARD TO MONO COUNTY. LGT SFC WNDS EXCEPT FOR AFTN
ZEPHYR WINDS WITH G20KT IN WRN NV THRU 04Z. HOON
&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO

In the hours before

Special weather statement, May 22, 3:47 PM PDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
347 PM PDT FRI MAY 22 2009

NVZ003-230100-
GREATER RENO-CARSON CITY-MINDEN AREA-
INCLUDING THE CITIES OF...SPARKS...VERDI...GARDNERVILLE
347 PM PDT FRI MAY 22 2009

...SOME STRONG THUNDERSTORMS DEVELOPING....

ISOLATED STRONG THUNDERSTORMS ARE DEVELOPING AROUND THE RENO-
CARSON CITY-MINDEN AREA AND ARE EXPECTED TO CONTINUE OVER THE NEXT
COUPLE OF HOURS. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS UP TO 50 MPH...SMALL HAIL AND OCCASIONAL
LIGHTNING. THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER SUNSET.

HOON

HTTP://WEATHER.GOV/RENO
Special weather statement, May 22, 5:05 PM PDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
505 PM PDT FRI MAY 22 2009

CAZ072-NVZ002-003-230200-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
505 PM PDT FRI MAY 22 2009

...HEAVY RAIN CONTINUES OVER GARDNERVILLE AREA...

* A SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR THE
  GARDNERVILLE AREA UNTIL 830 PM PDT THIS EVENING.

AT 557 PM PDT...NATIONAL WEATHER SERVICE RADAR SHOWS A THUNDERSTORM
OVER THE GARDNERVILLE AREA IS MOVING NORTH AT 5 MPH.

SPOTTERS HAVE REPORTED SMALL HAIL AND HEAVY RAIN WITH AMOUNTS UP TO
0.50 INCHES SO FAR WITH THIS STORM.  PONDING OF WATER ON STREETS AND
NEAR POORLY DRAINED AREAS AS ALSO BEEN REPORTED.

HEAVY RAIN WITH TOTAL AMOUNTS UP TO 1 INCH IS POSSIBLE WITH THIS
STORM.

* LOCATIONS AFFECTED INCLUDE...GARDNERVILLE...GARDNERVILLE RANCHOS...
  MINDEN...PAYNESVILLE...WOODFORDS AND JUNCTION NV 88 AND NV 206.

STAY TUNED TO WEATHER.GOV/RENO FOR ADDITIONAL UPDATES AND POSSIBLE
WARNINGS.

BRONG
Special weather statement, May 22, 5:17 PM PDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
517 PM PDT FRI MAY 22 2009

NVZ002>004-230100-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN
NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
517 PM PDT FRI MAY 22 2009

...STRONG THUNDERSTORM OVER GEIGER GRADE...

AT 512 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM NEAR NV 341 AT WASHOE-STOREY CO LINE...OR 6
MILES NORTHWEST OF VIRGINIA CITY...AND MOVING NORTHEAST AT 10 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL PEA OR MARBLE SIZE
HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...WITH AREAS OF
BLOWING DUST... ARE EXPECTED WITH THIS STORM.

* LOCATIONS AFFECTED INCLUDE...GEIGER GRADE...GOLD
HILL...LOCKWOOD...MUSTANG...PATRICK...VIRGINIA CITY AND NV 341 AT
WASHOE-STOREY CO LINE.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/RENO ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES
AND POSSIBLE WARNINGS.

HOON
Special weather statement, May 22, 6:06 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
606 PM PDT FRI MAY 22 2009

CAZ072-NVZ002-003-230200-
GREATER LAKE TAHOE AREA-GREATER RENO-CARSON CITY-MINDEN AREA-
606 PM PDT FRI MAY 22 2009

...HEAVY RAIN CONTINUES OVER GARDNERVILLE AREA...

* A SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT FOR THE
  GARDNERVILLE AREA UNTIL 830 PM PDT THIS EVENING.

AT 557 PM PDT...NATIONAL WEATHER SERVICE RADAR SHOWS A THUNDERSTORM
OVER THE GARDNERVILLE AREA IS MOVING NORTH AT 5 MPH.

SPOTTERS HAVE REPORTED SMALL HAIL AND HEAVY RAIN WITH AMOUNTS UP TO
0.50 INCHES SO FAR WITH THIS STORM.  PONDING OF WATER ON STREETS AND
NEAR POORLY DRAINED AREAS AS ALSO BEEN REPORTED.

HEAVY RAIN WITH TOTAL AMOUNTS UP TO 1 INCH IS POSSIBLE WITH THIS
STORM.

* LOCATIONS AFFECTED INCLUDE...GARDNERVILLE...GARDNERVILLE RANCHOS...
  MINDEN...PAYNESVILLE...WOODFORDS AND JUNCTION NV 88 AND NV 206.

STAY TUNED TO WEATHER.GOV/RENO FOR ADDITIONAL UPDATES AND POSSIBLE
WARNINGS.

BRONG
Local storm report, May 22, 6:09 PM PDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
609 PM PDT FRI MAY 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HEAVY RAIN       4 S GARDNERVILLE        38.88N 119.74W
05/22/2009  M0.50 INCH       DOUGLAS            NV   TRAINED SPOTTER

            HEAVY RAIN REPORTED UNKNOWN TIME FRAME. TOTAL 0.50 WITH

            PEA SIZE HAIL REPORTED. RUNNING WATER ON SIDES OF STREET.

0555 PM     HEAVY RAIN       4 SSW GARDNERVILLE      38.90N 119.77W
05/22/2009  M0.15 INCH       DOUGLAS            NV   TRAINED SPOTTER

            MODERATE TO HEAVY RAIN WITH PEA SIZE HAIL. 0.15 FELL IN
            15 MINUTES.

0605 PM     HAIL             4 SSW GARDNERVILLE      38.90N 119.77W
05/22/2009  E0.25 INCH       DOUGLAS            NV   TRAINED SPOTTER

            HEAVY RAIN WITH LARGE PEA SIZE HAIL.

&&

RCRUZ
Special weather statement, May 22, 6:35 PM PDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
635 PM PDT FRI MAY 22 2009

NVZ003-004-230200-
GREATER RENO-CARSON CITY-MINDEN AREA-WESTERN NEVADA BASIN AND RANGE
INCLUDING PYRAMID LAKE-
635 PM PDT FRI MAY 22 2009

...STRONG THUNDERSTORM OVER HIGHWAY 50...

AT 629 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM OVER HIGHWAY 50 BETWEEN DAYTON AND STAGECOACH
MOVING SOUTHEAST AT 10 MPH.

OCCASIONAL LIGHTNING...MODERATE RAIN...SMALL HAIL...AND STRONG GUSTY
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.  GUSTY WINDS MAY
CREATE AREAS OF BLOWING DUST OVER LYON COUNTY.

* LOCATIONS AFFECTED INCLUDE...FORT CHURCHILL STATE PARK...SIX MILE
  CANYON...DAYTON VALLEY AIRPARK...JUNCTION US 50 AND SIX MILE
  CANYON-FT CHURCHILL RD AND RAWE PEAK.

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 50 BETWEEN DAYTON AND
STAGECOACH. DRIVERS MAY ENCOUNTER STRONG GUSTY CROSS WINDS...WITH
POTENTIAL FOR RAPID VISIBILITY REDUCTIONS DUE TO BLOWING DUST.

BRONG

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 5:21 PM PDTSevere Thunderstorm WarningREVDouglas24 min
May 22, 5:42 PM PDTAreal Flood AdvisoryREVDouglas3 hr

Nearby

Severe Thunderstorm Warnings in Nevada, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.